# SDR ABXA20221108124

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 86,756 hours, 29,805 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 40 KTS WITH R GEN OFF AND L & R UTILITY BUSS OFF LIGHTS. RAN CHECKLIST AND GEN RESET ATTEMPTED ANOTHER T/O @ 30 KTS GEN OFF LIGHT AGAIN ABORTED T/O. AIRCRRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE TRANSFERRED TO DEFERRAL IAW ABX MEL 24-00-1-1, MAINTENANCE PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
